Unifying a multitude of common fixed point theorems with complex coefficients employing an implicit relation

Fayyaz Rouzkard

Abstract


The concept of complex valued metric spaces was introduced and studied by Azam et al. (cf. [1]). Afterward, by mathematicians many fixed point theorems for mappings that satisfying in a rational inequality with real coefficients were founded in complex valued metric spaces. In this paper, we first, introduce implicit function with complex coefficient. Second, we establish common fixed point theorems involving two pairs of weakly compatible mapping satisfying certain rational expressions with complex coefficients are proved in complex valued metric space. Some related results are also derived besides furnishing illustrative examples to highlight the realized improvements. The presented theorems generalize, extend and improve many existing results in the literature.

Full Text: PDF

How to Cite this Article:

Fayyaz Rouzkard, Unifying a multitude of common fixed point theorems with complex coefficients employing an implicit relation, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 468-488

Copyright © 2017 Fayyaz Rouzkard. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.